# SDR 2004UALA00318

- Difficulty date: April 8, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 73,481 hours, 19,291 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2550 · Cargo Compartments
- Part: Roller
- Condition: Sparks
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT POWER DRIVE ROLLER SPARKING AND SMOKING.  POWER DRIVE UNIT CABLE CHAFED AGAINST CLAMP ATTACH SCREW ON BOTTOM OF PDU, DUE TO BROKEN CABLE CLAMP. SCREW APPEARS TO HAVE BURN MARKS FROM ARCING.  PDU REPLACED.
